# SDR DALA2019110406447

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 56,847 hours, 26,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6398356) REPLACED BATTERY AT BATTERY CHARGER M1674 PER B737 AMM 35-51. OPS CKS GOOD.
